The Michigan Mathematical Journal

SL2-action on Hilbert Schemes and Calogero-Moser spaces

Gwyn Bellamy and Victor Ginzburg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Michigan Math. J., Volume 66, Issue 3 (2017), 519-532.

First available in Project Euclid: 9 June 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14C05: Parametrization (Chow and Hilbert schemes) 32S45: Modifications; resolution of singularities [See also 14E15] 16S80: Deformations of rings [See also 13D10, 14D15]


Bellamy, Gwyn; Ginzburg, Victor. SL 2 -action on Hilbert Schemes and Calogero-Moser spaces. Michigan Math. J. 66 (2017), no. 3, 519--532. doi:10.1307/mmj/1496995337.

Export citation


  • [B1] G. Bellamy, On singular Calogero–Moser spaces, Bull. Lond. Math. Soc. 41 (2009), no. 2, 315–326.
  • [B2] G. Bellamy, Endomorphisms of Verma modules for rational Cherednik algebras, Transform. Groups 19 (2014), no. 3, 699–720.
  • [BT] G. Bellamy and U. Thiel, Cuspidal Calogero–Moser and Lusztig families for Coxeter groups, J. Algebra 462 (2016), 197–252.
  • [BB] A. Bilyanicki-Birula, On action of $\mathit{SL}(2)$ on complete algebraic varieties, Pacific J. Math. 86 (1980), 53–58.
  • [EG] P. Etingof and V. Ginzburg, Symplectic reflection algebras, Calogero–Moser space, and deformed Harish-Chandra homomorphism, Invent. Math. 147 (2002), no. 2, 243–348.
  • [G] I. G. Gordon, Baby Verma modules for rational Cherednik algebras, Bull. Lond. Math. Soc. 35 (2003), no. 3, 321–336.
  • [GS] I. G. Gordon and S. P. Smith, Representations of symplectic reflection algebras and resolutions of deformations of symplectic quotient singularities, Math. Ann. 330 (2004), no. 1, 185–200.
  • [EGA] A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas IV, 32, Inst. Hautes Études Sci. Publ. Math. 1967, 361 pp.
  • [H] M. Haiman, Combinatorics, symmetric functions, and Hilbert schemes, 2002, Current developments in mathematics, pp. 39–111, Int. Press, Somerville, MA, 2003.
  • [Ha] R. Hartshorne, Algebraic geometry, Grad. Texts in Math., 52, Springer-Verlag, New York, 1977.
  • [I] A. Iarrobino, Punctual Hilbert schemes, Mem. Amer. Math. Soc. 10 (1977), no. 188, viii+112.
  • [KT] S. Kumar and J. F. Thomsen, A conjectural generalization of the $n!$ result to arbitrary groups, Transform. Groups 8 (2003), no. 1, 69–94.
  • [M] T. Mabuchi, On the classification of essentially effective $\mathit{SL}(n,\mathbb{C})$-actions on algebraic $n$-folds, Osaka J. Math. 16 (1979), no. 3, 745–759.
  • [S] H. Sumihiro, Equivariant completion, J. Math. Kyoto Univ. 14 (1974), no. 1, 1–28.